# SDR UPS06246013

- Difficulty date: January 8, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION OUT OF BGR, NOSE GEAR AMBER DOOR LIGHT AND TAIL SKID LIGHT DID NOT ILLUMINATE.  LIGHTS TESTED OK.  UNAIRWORTHY CONDITION OCCURRENCE REPORT RECEIVED FROM SNN.  UPLOCK SWITCH LINKAGE HAD BEEN REPLACED IN C CK AT SNN. THE UPLOCK SWITCH LINKAGE HAD TO BE DISCONNECTED AND CORRECTLY INSTALLED. MLG EXTENSION/RETRACTION CARRIED OUT TO VERIFY SYSTEM INTEGRITY.  INDICATION SYSTEM TESTED NORMAL PER MM 32-61-01/501 PARA C.
